# SDR SWAA2023080782991

- Difficulty date: July 27, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 71,392 hours, 42,326 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Drag Link
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 540 DRAG LINK - RH 9MODULATION DOOR CRACKED<[01] CRACKED LBS 540 DRAG LINK - RH 9MODULATION DOOR WITH NEXT DIMENSION O/B L= 0.170' TOOL USED CALIPER ID:ATS2739 S/N:A22004232 DATE:11/2022 DUE:11-2023 FOUND TO BE OUT DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C. REMOVED AND REPLACED BS 540 DRAG LINK - RH 9MODULATION DOOR I.A.W AMM 21-51-23-000-801 2 D (2(B)); AND AIPC 21-51-23-01-A; AMM 21-51-23-400-801 3E (1(D));[02] VERIFIED MEASUREMENT TABLE AND CORRECTIVE ACTION 1;[03] PERFORMED RT RAM AIR MODULATION DOOR INSTALLATION TEST; TEST GOOD PER AMM 21-51-23-400-801; STEPS 3.F.;[04] VERIFIED CORRECTIVE ACTION STEP 3. TASK CARD COMPLETE.
